MathSciNet Relay Station
MathSciNet bibliographic data
MR1226412 (94g:60141) 60J30 (60G55 60J60)
Perman, Mihael Order statistics for jumps of normalised subordinators. Stochastic Process. Appl. 46 (1993), no. 2, 267–281.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement